Noncommutative Atiyah-Patodi-Singer boundary conditions and index pairings in KK-theory

Citation

Carey, A, Phillips, J & Rennie, A 2010, 'Noncommutative Atiyah-Patodi-Singer boundary conditions and index pairings in KK-theory', Journal fur Reine und Angewandte Mathematik, vol. 643, pp. 59-109.

Year

2010

ANU Authors

Field of Research

  • Category Theory, K Theory, Homological Algebra

Updated:  27 November 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers